# SDR 95ZZZX4204

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N665TM
- Make and model: Cessna 441
- Aircraft serial: 4410215
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23079004
- Condition: Seized
- Location: Starter/Gen
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

FLIGHT CREW FIRST NOTED NOISE IN HEADSETS FOLLOWED BY RIGHT ENGINE SURGE/RPM DROP/FIRE WARNING AND HIGH I.T.T. INDICATION.  RIGHT ENGINE WAS FEATHERED, FIRE BOTTLE DISCHARGED AND AN UNEVENTFUL LANDING ACCOMPLISHED.  MAINTENANCE FOUND RIGHT ENGINE STARTER/GENERATOR COMPLETELY SHEARED FROM ENGINE BY FAILURE OF STARTER/GENERATOR ADAPTER, PN 23065-504.  MAINTENANCE SUSPECTS STARTER/GENERATOR FAILED INTERNALLY AND SEIZED.  STARTER/GENERATOR DRIVE SHAFT FAILED TO SHEAR CAUSING ADAPTER CASTING TO FAIL.  FIRE WARNING WAS FROM OVERHEATED GENERATOR PRIOR TO COMPLETE FAILURE.
